Browse

The h-vector of coned graphs

Cited 1 time in Web of Science Cited 1 time in Scopus
Authors
Kook, Woong
Issue Date
2011-04
Publisher
Elsevier Ltd
Citation
Applied Mathematics Letters Vol.24 No.4, pp. 528-532
Keywords
자연과학h-vectorConed graphsLucas numbers
Abstract
The coned graph (G) over cap on a finite graph G is obtained by joining each vertex of G to a new vertex p with a simple edge. In this work we show a combinatorial interpretation of each term in the h-vector of (G) over cap in terms of partially edge-rooted forests in the base graph G. In particular, our interpretation does not require edge ordering. For an application, we will derive an exponential generating function for the sequence of h-polynomials for the complete graphs. We will also give a new proof for the number of spanning trees of the wheels.
ISSN
0893-9659
Language
English
URI
https://hdl.handle.net/10371/91333
DOI
https://doi.org/10.1016/j.aml.2010.11.007
Files in This Item:
There are no files associated with this item.
Appears in Collections:
College of Natural Sciences (자연과학대학)Dept. of Mathematical Sciences (수리과학부)Journal Papers (저널논문_수리과학부)
  • mendeley

Items in S-Space are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse